ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1012270-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported this was a procedure to treat a moderately calcified, heavily tortuous, and 90% stenosed left circumflex artery.A trek 2.0 x15mm balloon delivery catheter (bdc) was inserted and advanced but was difficult to cross the lesion.Once crossed, dilation was performed.The first inflation at 8atm was performed without issue; however, during the second inflation at 10atm, the balloon ruptured.Therefore, the bdc was removed without further issues and replaced with a non-abbott device.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.